Alert archive / Montana / High Wind Warnings in 2014
High Wind Warning 35, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 26, 2014, 2:30 PM MST. It took effect at Nov 27, 2014, 12:00 AM MST. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2014, 2:30 PM MST (21:30 UTC)
- In effect from
- Nov 27, 2014, 12:00 AM MST
- Expired
- Nov 28, 2014, 1:30 PM MST
- In force
- 38 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
560 WWUS75 KTFX 262130 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 230 PM MST WED NOV 26 2014 MTZ009-048-271200- /O.UPG.KTFX.HW.A.0025.141127T0700Z-141129T0700Z/ /O.NEW.KTFX.HW.W.0035.141127T0700Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 230 PM MST WED NOV 26 2014 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MST FRIDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP WEDNESDAY NIGHT AND CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. GUSTS THROUGH FAVORED AREAS MAY REACH 75 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
9 follow-up statements
341 WWUS75 KTFX 270628 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1128 PM MST WED NOV 26 2014 MTZ009-048-271830- /O.CON.KTFX.HW.W.0035.141127T0700Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 1128 PM MST WED NOV 26 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP WEDNESDAY NIGHT AND CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. GUSTS THROUGH FAVORED AREAS MAY REACH 75 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010>013-044>047-049>051-271400- /O.NEW.KTFX.ZF.Y.0005.141127T0628Z-141127T1400Z/ EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE... BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 1128 PM MST WED NOV 26 2014 ...FREEZING FOG ADVISORY IN EFFECT UNTIL 7 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FREEZING FOG ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM MST THURSDAY. * TIMING AND MAIN IMPACT: AREAS OF DENSE FREEZING FOG WILL CONTINUE UNTIL MID-MORNING. POOR VISIBILITIES WILL CAUSE HAZARDOUS DRIVING CONDITIONS. * VISIBILITY: WIDESPREAD VISIBILITIES OF ONE QUARTER MILE OR LESS. * LOCATIONS AFFECTED INCLUDE: STANFORD...CHINOOK...CONRAD... SHELBY...CHESTER...CUT BANK...HAVRE...BIG SANDY...FORT BENTON...LEWISTOWN...LEWISTOWN DIVIDE * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB: * TO SEE A GRAPHICAL REPRESENTATION OF THE DEGREE OF STRESS ON YOUNG LIVESTOCK PLEASE VISIT OUR WEB PAGE AND CLICK ON THE C A N L LINK ON THE LEFT: PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING FOG ADVISORY MEANS ICE...FROST AND RIME WILL BE DEPOSITED ON BRIDGES AND ROADWAYS. VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE IN FOG. IF DRIVING... SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. BE ALERT FOR DANGEROUSLY SLIPPERY ROADS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
051 WWUS75 KTFX 271047 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 347 AM MST THU NOV 27 2014 MTZ010>013-044>047-049>051-271200- /O.CAN.KTFX.ZF.Y.0005.000000T0000Z-141127T1400Z/ EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE... BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 347 AM MST THU NOV 27 2014 ...FREEZING FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE FREEZING FOG ADVISORY. WIDESPREAD FOG HAS DISSIPATED THUS THE ADVISORY HAS BEEN CANCELED. $$ MTZ009-048-272300- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 347 AM MST THU NOV 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. GUSTS THROUGH FAVORED AREAS MAY REACH 75 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
023 WWUS75 KTFX 271547 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 847 AM MST THU NOV 27 2014 MTZ012-014-280400- /O.EXA.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS 847 AM MST THU NOV 27 2014 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. GUSTS THROUGH FAVORED AREAS MAY REACH 75 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: GREAT FALLS...KINGS HILL PASS... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-280400- /O.EXA.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 847 AM MST THU NOV 27 2014 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... WHICH IS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. GUSTS THROUGH FAVORED AREAS MAY REACH 75 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-048-280400- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 847 AM MST THU NOV 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. GUSTS THROUGH FAVORED AREAS MAY REACH 75 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
131 WWUS75 KTFX 271619 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 919 AM MST THU NOV 27 2014 MTZ009-012-014-048-280430- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...CHOTEAU 919 AM MST THU NOV 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS HAVE DEVELOPED IN PORTIONS OF THE WARNING AREA AND WILL CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. GUSTS THROUGH FAVORED AREAS MAY REACH 75 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: GREAT FALLS...KINGS HILL PASS... CHOTEAU...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-280430- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 919 AM MST THU NOV 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE INTO FRIDAY EVENING. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS 50 TO 65 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
823 WWUS75 KTFX 271713 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1013 AM MST THU NOV 27 2014 MTZ010-044>046-049-280515- /O.EXA.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY...CHESTER... CONRAD...FAIRFIELD 1013 AM MST THU NOV 27 2014 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS HAVE DEVELOPED IN PORTIONS OF THE WARNING AREA AND WILL CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CONRAD...CHESTER... SHELBY...CUT BANK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-012-014-048-280515- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...CHOTEAU 1013 AM MST THU NOV 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS HAVE DEVELOPED IN PORTIONS OF THE WARNING AREA AND WILL CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. GUSTS THROUGH FAVORED AREAS MAY REACH 75 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-280515- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 1013 AM MST THU NOV 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE INTO FRIDAY EVENING. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS 50 TO 65 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
397 WWUS75 KTFX 280231 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 731 PM MST THU NOV 27 2014 MTZ009-010-012-014-044>046-048-049-281200- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 731 PM MST THU NOV 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE INTO FRIDAY EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... CHESTER...SHELBY...BROWNING...MARIAS PASS...CUT BANK... GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-281200- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 731 PM MST THU NOV 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY REMAINS IN EFFECT UNTIL MIDNIGHT MST FRIDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE INTO FRIDAY EVENING. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS 50 TO 65 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
753 WWUS75 KTFX 281022 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 322 AM MST FRI NOV 28 2014 MTZ009-010-012-014-044>046-048-049-282230- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 322 AM MST FRI NOV 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL REDEVELOP AROUND MIDDAY AND CONTINUE INTO THIS EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... CHESTER...SHELBY...BROWNING...MARIAS PASS...CUT BANK... GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... LINCOLN... MACDONALD PASS...ROGERS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-282230- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 322 AM MST FRI NOV 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL REDEVELOP AROUND MIDDAY AND CONTINUE INTO THIS EVENING. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS 50 TO 65 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
830 WWUS75 KTFX 281543 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 843 AM MST FRI NOV 28 2014 MTZ015-044>046-049-281645- /O.CAN.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ MADISON-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL...SHELBY... CHESTER...CONRAD...FAIRFIELD 843 AM MST FRI NOV 28 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. $$ MTZ009-010-012-014-048-290345- /O.CON.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...CHOTEAU 843 AM MST FRI NOV 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL REDEVELOP AROUND MIDDAY AND CONTINUE INTO THIS EVENING. * WINDS: WEST WINDS 30 TO 45 MPH WITH GUSTS 55 TO 65 MPH. * OTHER IMPACTS: DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
736 WWUS75 KTFX 282030 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 130 PM MST FRI NOV 28 2014 MTZ009-010-012-014-048-282130- /O.CAN.KTFX.HW.W.0035.000000T0000Z-141129T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...CHOTEAU 130 PM MST FRI NOV 28 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. STRONG AND GUSTY WINDS HAVE DIMINISHED ACROSS THE WARNING AREA. ADDITIONALLY...A CANADIAN COLD FRONT HAS PUSHED SOUTH THROUGH MUCH OF NORTH CENTRAL MONTANA SHIFTING SURFACE WINDS TO THE NORTH. AS A RESULT THE HIGH WIND WARNING IS CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 26, 12:25 PM MST, 2 hours 5 minutes earlier.
Area forecast discussion, Nov 26, 12:25 PM MST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1225 PM MST Wed Nov 26 2014 .UPDATE... Update at 1225 pm...Snow has diminished in Gallatin County, so have removed it from the Winter Storm Warning. Light to moderate snow continues across much of North Central and Central Montana into this afternoon, so have increased POPs to categorical across much of this area. However, light downsloping winds right along the Rocky Mountain Front is preventing significant snowfall there, so have left in slightly lower POPs there. Coulston Update from 952 am...Earlier updated to drop the winter weather advisory for the western portions of southwest Montana as snow has stopped. Also for this area have lowered sky cover for the rest of this morning and raised the high temperatures for this afternoon a little. With recent snowfall lowered highs for today for Bozeman and Helena for today. Other forecast temperatures looked OK. Blank && .AVIATION... UPDATED 1815Z. The band of light to moderate snow with MVFR/IFR conditions and mountain obscuration will continue to move north over Central and North Central Montana. The back edge of this band, currently between KBTM and KHLN and associated with a northwest to southeast oriented frontal boundary, will likely move through KHLN by 20Z, KGTF/KLWT by 22Z, KCTB by 02Z, and KHVR by 09Z. Conditions will generally improve to VFR behind this boundary with increasing southwesterly downsloping winds, but lingering showers may obscure mountain tops. Coulston && .PREV DISCUSSION... /ISSUED 515 AM MST Wed Nov 26 2014/ Today through Friday...Strong northwest flow aloft will continue over the zones but the jet moves north and east during the day as the high pressure ridge slowly moves east. Dynamics are not strong but lift will spread across the zones today. Temperatures will be quite moderate, though, and precipitation type and snow amounts type will vary greatly across the region. The airmass is drying out across the southwest zones and the advisory over Beaverhead and Madison will likely only be needed through early morning. Elsewhere, moisture continues to feed into the area and widespread snow will continue. Mid-level winds will strengthen overnight with 50+ kt winds over the Rockies by Thursday morning. Low-level winds will switch from the south towards the west Wednesday night and strengthen towards morning as well. A shortwave will move through the flow aloft Thursday and should help boost winds at the surface. Will issue a high wind watch for the Northern and Southern Rockies Wednesday night through Friday. And Eastern Glacier may need highlights in future periods. Winds will also keep overnight temps moderate along the slopes of the Rockies and adjacent plains. A trof over the Eastern Pacific will approach the West Coast Thursday night and over the Pacific Northwest Friday. An associated cold front will cross the Canadian border late Friday afternoon with a chance of precip over Cut Bank by late afternoon. Zelzer Friday night through Wednesday...Another period of active weather is expected to affect the entire region through the weekend. Expect another major arctic airmass to move southward into the region...beginning late Friday night over North Central Montana and during the morning hours on Saturday in Southwest Montana. Widespread snow will accompany the arctic air. Snow amounts of 3 to 5 inches are expected over the northern Plains late Friday night through Saturday...with mainly 1 to 3 inches in the valleys of Southwest MT. Most central mountain ranges will see 6 to 10 inches of snow. However...mountains along the divide could see 2 to 3 feet of snow...mainly from north of Lincoln to the Canadian border. This includes Marias Pass on Highway 2. Very cold air moves back into the region on Saturday for a few days as well. High temperatures on Saturday will likely be early in the day. By Sunday morning...widespread temperatures of 10 below to 20 below are expected over much of North Central MT...with temperatures around zero in the Southwest. These forecasted temperatures are a blend of the GFS/EC...as the EC is about 8 degrees colder than the current forecast. Wind chills could be near 40 below from Cut Bank to Havre on Sunday morning. The GFS13 has the cold air modifying a bit early next week...but another upper level disturbance moves southward through the region Monday night into Tuesday. Thus leaned a bit above climo pops for that period...with below normal temperates continuing into the mid portion of next week. Brusda && .PRELIMINARY POINT TEMPS/POPS... GTF 37 33 52 37 / 100 30 10 10 CTB 34 28 46 31 / 100 40 20 10 HLN 40 33 50 33 / 100 20 10 10 BZN 37 29 48 30 / 50 20 10 10 WEY 36 26 38 25 / 60 20 10 30 DLN 48 34 49 34 / 20 10 10 20 HVR 33 24 44 28 / 100 70 30 20 LWT 35 31 51 35 / 100 50 20 10 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY until 11 PM MST this evening Blaine... Chouteau...Eastern Pondera...Eastern Teton...Hill...Liberty... Toole. WINTER STORM WARNING until 11 PM MST this evening Broadwater... Cascade...Central and Southern Lewis and Clark...Eastern Glacier...Fergus...Judith Basin...Meagher...Northern Rocky Mountain Front...Southern Rocky Mountain Front. HIGH WIND WATCH from late tonight through Friday evening Northern Rocky Mountain Front...Southern Rocky Mountain Front. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/NWSGreatFalls
In the hours before
Local storm report, Nov 26, 9:23 AM MST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
923 AM MST WED NOV 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM HEAVY SNOW CLANCY 46.47N 111.99W
11/26/2014 M7.5 INCH JEFFERSON MT PUBLIC
7.5 INCHES OF SNOW MEASURED ON LAWN IN CLANCY. MOST
LIKELY OCCURRED IN THE LAST 18 TO 24 HOURS.
&&
COULSTONLocal storm report, Nov 26, 10:53 AM MST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1053 AM MST WED NOV 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY SNOW HELENA 46.60N 112.02W
11/26/2014 M8.0 INCH LEWIS AND CLARK MT PUBLIC
STORM TOTAL ACCUMULATION NEAR DOWNTOWN HELENA
&&
BLANKLocal storm report, Nov 26, 10:56 AM MST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1056 AM MST WED NOV 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 11 ESE LEWISTOWN 47.00N 109.21W
11/26/2014 M4.0 INCH FERGUS MT TRAINED SPOTTER
STORM TOTAL ACCUMULATION SO FAR
&&
BLANKLocal storm report, Nov 26, 12:00 PM MST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1200 PM MST WED NOV 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HEAVY SNOW 10 NNE BOZEMAN 45.81N 110.96W
11/26/2014 M15.0 INCH GALLATIN MT PUBLIC
STORM TOTAL SNOW ACCUMULATION BRIDGER BOWL SKI AREA
ELEVATION 8530 FT MSL
&&
BLANKThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 5:40 AM MST | High Wind Watch | TFX | 9 hr |
Nearby
High Wind Warnings in Montana, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.